BibTeX record journals/joc/CanettiDDIM04

download as .bib file

@article{DBLP:journals/joc/CanettiDDIM04,
  author    = {Ran Canetti and
               Ivan Damg{\aa}rd and
               Stefan Dziembowski and
               Yuval Ishai and
               Tal Malkin},
  title     = {Adaptive versus Non-Adaptive Security of Multi-Party Protocols},
  journal   = {J. Cryptology},
  volume    = {17},
  number    = {3},
  pages     = {153--207},
  year      = {2004},
  url       = {http://dx.doi.org/10.1007/s00145-004-0135-x},
  doi       = {10.1007/s00145-004-0135-x},
  timestamp = {Mon, 11 Oct 2004 15:42:04 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/joc/CanettiDDIM04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}